Siberian Mathematical Journal

, Volume 11, Issue 5, pp 852–858 | Cite as

On an exterior nonlinear boundary value problem in the theory of analytic functions

  • E. K. Timofeev
Article
  • 13 Downloads

Keywords

Analytic Function Nonlinear Boundary 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. I. Privalov, The Cauchy Integral [in Russian], Izd. Saratov Gos. Univ., Saratov (1919).Google Scholar
  2. 2.
    D. A. Kveselava, “Some boundary problems in the theory of functions,” Trudy Tbiliss. Matem. Inst., Akad. Nauk GruzSSR,16, 39–80 (1948).Google Scholar
  3. 3.
    G. S. Litvinchuk, “On some boundary value problems of Riemann with shifts,” Izv. Vyssh. Uch. Zaved. Matematika,6, 71–81 (1961).Google Scholar
  4. 4.
    B. I. Gekht, “The solution of integral equations by the method of iteration,” Uch. Zap. Kazanski. Univ.,116, No. 4, 111–139 (1956).Google Scholar
  5. 5.
    F. D. Gakhov, Boundary-Value Problems [in Russian], Fizmatigiz, Moscow (1963).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • E. K. Timofeev

There are no affiliations available

Personalised recommendations